Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 5

All articles in this issue are freely accessible.

Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry
Peter J. Vassiliou.
Trans. Amer. Math. Soc. 353 (2001), 1705-1739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813593
A finiteness theorem for harmonic maps into Hilbert Grassmannians
Rodrigo P. Gomez.
Trans. Amer. Math. Soc. 353 (2001), 1741-1753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637074
Pfaffian systems with derived length one. The class of flag systems
María A. Cañadas-Pinedo and Ceferino Ruiz.
Trans. Amer. Math. Soc. 353 (2001), 1755-1766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813594
A new affine invariant for polytopes and Schneider’s projection problem
Erwin Lutwak, Deane Yang and Gaoyong Zhang.
Trans. Amer. Math. Soc. 353 (2001), 1767-1779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813595
On the number of $L_{∞𝜔_{1}}$-equivalent non-isomorphic models
Saharon Shelah and Pauli Väisänen.
Trans. Amer. Math. Soc. 353 (2001), 1781-1817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707477
A universal continuum of weight $ℵ$
Alan Dow and Klaas Pieter Hart.
Trans. Amer. Math. Soc. 353 (2001), 1819-1838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707489
Semi-dualizing complexes and their Auslander categories
Lars Winther Christensen.
Trans. Amer. Math. Soc. 353 (2001), 1839-1883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813596
Geometric interpretation of tight closure and test ideals
Nobuo Hara.
Trans. Amer. Math. Soc. 353 (2001), 1885-1906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813597
A brief proof of a maximal rank theorem for generic double points in projective space
Karen A. Chandler.
Trans. Amer. Math. Soc. 353 (2001), 1907-1920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813598
Arithmetic discriminants and morphisms of curves
Xiangjun Song and Thomas J. Tucker.
Trans. Amer. Math. Soc. 353 (2001), 1921-1936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813599
Essential cohomology and extraspecial $p$-groups
Pham Anh Minh.
Trans. Amer. Math. Soc. 353 (2001), 1937-1957
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813600
Spaces of rational loops on a real projective space
Jacob Mostovoy.
Trans. Amer. Math. Soc. 353 (2001), 1959-1970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813601
The limits of refinable functions
Gilbert Strang and Ding-Xuan Zhou.
Trans. Amer. Math. Soc. 353 (2001), 1971-1984
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813602
Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols
Sergio Albeverio and Konstantin A. Makarov.
Trans. Amer. Math. Soc. 353 (2001), 1985-1993
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1813603
Vector $A_{2}$ weights and a Hardy-Littlewood maximal function
Michael Christ and Michael Goldberg.
Trans. Amer. Math. Soc. 353 (2001), 1995-2002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813604
Vanishing of the third simplicial cohomology group of $l^{1}(\mathbf{Z}_{+})$
Frédéric Gourdeau and Michael C. White.
Trans. Amer. Math. Soc. 353 (2001), 2003-2017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813605
Unconditional structures of weakly null sequences
S. A. Argyros and I. Gasparis.
Trans. Amer. Math. Soc. 353 (2001), 2019-2058
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813606
Irreducible partitions and the construction of quasi-measures
D. J. Grubb.
Trans. Amer. Math. Soc. 353 (2001), 2059-2072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813607
A product formula for spherical representations of a group of automorphisms of a homogeneous tree, II
Donald I. Cartwright and Gabriella Kuhn.
Trans. Amer. Math. Soc. 353 (2001), 2073-2090
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813608
Varieties of uniserial representations IV. Kinship to geometric quotients
Klaus Bongartz and Birge Huisgen-Zimmermann.
Trans. Amer. Math. Soc. 353 (2001), 2091-2113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813609
Noncrossed products over $k_{\mathfrak{p}}(t)$
Eric S. Brussel.
Trans. Amer. Math. Soc. 353 (2001), 2115-2129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1813610